# SDR SIMA2020040801004

- Difficulty date: April 1, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14530549001
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SUPPORT IN THE AFT END OF THE NLG BAY AT FRAME 7 IS CRACKED.-C/A-RAI WEB SUPPORT (CHANNEL) IN THE AFT END OF THE NLG BAY AT FR 7 IAW SRM 51-10-02.
